# SDR MALA07132

- Difficulty date: September 24, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 20,737 hours, 23,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORRODED LBL18.3 STA 301.  REPLACED SEAT TRACK PER EO NR S53342.
